Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i10.20
pages 26-34

Generalization of Germeyer's Criterion in the Problem of Decision Making under the Uncertainty Conditions with the Fuzzy Set of the States of Nature

Sergey O. Mashchenko
Kiev National Taras Shevchenko University

ABSTRACT

A method of solving the decision problem under uncertainty with fuzzy set of the states of nature is proposed. The membership mapping of the fuzzy relations of type 2, which describes the alternatives utility, is constructed. The concept of a maximizing weak solution is defined, its properties are investigated.

REFERENCES

  1. Voloshin O.F., Mashchenko C,O, , Models and methods of decisions making [in Ukrainian].

  2. Sergienko I.V., Roshchin V.A., Semenova N.V. , Some integer programming problem with the data given in different ways.

  3. Mashchenko C.O. , Fuzzy individual optimal equilibriums.

  4. Podinovskiy V.V., Nogin V.D. , Pareto-optimal solutions of multiobjective problems [in Russian].

  5. Orlovskiy S.A. , Problems of decisions making under fuzzy initial information [in Russian].


Articles with similar content:

Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk
The Method of Resolving Functionals for a Dynamic Game in a Sobolev System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Larisa A. Vlasenko, Arkadiy A. Chikriy
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Optimization and Generalized Solution in Conjugation Problems of Parabolic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Sergey V. Denisov, Vladimir V. Semenov
Minimax Estimation of Solutions of Neumann Boundary-Value Problems for Elliptical Equations in Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Yuriy K. Podlipenko, Alexander G. Nakonechnyi, Alex. Kovalyuk